# SDR 2023F00023

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: General aviation
- Aircraft: N470FL
- Make and model: Boeing 75
- Aircraft serial: 45479
- Aircraft time: 4,834 hours, 3,625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE, WE ATTEMPTED TO RETRACT THE GEAR.  GEAR DOORS OPENED BUT THE GEAR DID NOT RETRACT. RETURNED TO KMIA.   GEAR REMAINED SAFELY DOWN & LOCKED AND AN UNEVENTFUL LANDING WAS MADE.
